Cocharacter-closure and spherical buildings

Research output: Contribution to journalArticle

Full text download(s)

Published copy (DOI)

Author(s)

Department/unit(s)

Publication details

JournalPacific Journal of Mathematics
DatePublished - 2015
Issue number1-2
Volume279
Pages (from-to)65-85
Original languageEnglish

Bibliographical note

© 2015, Mathematical Sciences Publishers. Uploaded in accordance with the publisher’s self-archiving policy. Further copying may not be permitted; contact the publisher for detail

Activities

Projects

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations